# SDR CALA0300674

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 40,428 hours, 41,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGERS 26R AND 27R IN FORWARD CARGO AREA CORRODED AT STA 535-539.  A STRINGER SECTION REPAIR WAS INSTALLED IAW SRM 53-00-03.
